# SDR 07FDEA05142

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65246854
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MID FLAP UPPER SURFACE CHAFED AT INBOARD SIDE BLENDED DAMAGE AREA, NDT VERIFIED NO DEFECTS, TREATED, PRIMED, AND TEFLON PAINTED REF SRM 57-50-1, SRM 51-10-2, MM 51-20-017-7, AND EA 7-5750-113963.  THIS IS   CLASSIFIED AS A MINOR REPAIR.
